About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 842813, 17 pages
http://dx.doi.org/10.1155/2012/842813
Research Article

Generalized Monotone Iterative Technique for Caputo Fractional Differential Equation with Periodic Boundary Condition via Initial Value Problem

1Department of Mathematics, Lamar University, P.O. Box 10047, Beaumont, Texas 77710, USA
2Department of Mathematics, University of Louisiana Lafayette, P.O. Box 41010, Lafayette, LA 70504, USA

Received 23 May 2012; Revised 27 July 2012; Accepted 30 July 2012

Academic Editor: Shaher Momani

Copyright © 2012 J. D. Ramírez and A. S. Vatsala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Braunschweig, Germany, 2004. View at Publisher · View at Google Scholar
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  3. V. Lakshmikantham, S. Leela, and D. J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  4. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  5. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  6. G. S. Ladde, V. Lakshmikantham, and A. S. Vatsala, Monotone Iterative Techniques for Nonlinear Differential Equations, Pitman, Boston, Mass, USA, 1985.
  7. Z. Denton and A. S. Vatsala, “Fractional integral inequalities and applications,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1087–1094, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Denton and A. S. Vatsala, “Monotone iterative technique for finite systems of nonlinear Riemann-Liouville fractional differential equations,” Opuscula Mathematica, vol. 31, no. 3, pp. 327–339, 2011. View at Zentralblatt MATH
  9. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Zentralblatt MATH
  10. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. A. McRae, “Monotone iterative technique and existence results for fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 6093–6096, 2009. View at Publisher · View at Google Scholar
  13. F. A. McRae, “Monotone method for periodic boundary value problems of Caputo fractional differential equations,” Communications in Applied Analysis, vol. 14, no. 1, pp. 73–79, 2010. View at Zentralblatt MATH
  14. J. D. Ramírez and A. S. Vatsala, “Monotone iterative technique for fractional differential equations with periodic boundary conditions,” Opuscula Mathematica, vol. 29, no. 3, pp. 289–304, 2009. View at Zentralblatt MATH
  15. J. D. Ramírez and A. S. Vatsala, “Generalized monotone method for Caputo fractional differential equation with periodic boundary condition,” in Proceedings of Neural, Parallel, and Scientific Computations, vol. 4, pp. 332–337, Dynamic, Atlanta, Ga, USA, 2010.
  16. J. D. Ramírez and A. S. Vatsala, “Monotone method for nonlinear Caputo fractional boundary value problems,” Dynamic Systems and Applications, vol. 20, no. 1, pp. 73–88, 2011. View at Zentralblatt MATH
  17. I. H. West and A. S. Vatsala, “Generalized monotone iterative method for integro differential equations with periodic boundary conditions,” Mathematical Inequalities & Applications, vol. 10, no. 1, pp. 151–163, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. G. Pandit, D. H. Dezern, and J. O. Adeyeye, “Periodic boundary value problems for nonlinear integro-differential equations,” in Proceedings of Neural, Parallel, and Scientific Computations, vol. 4, pp. 316–320, Dynamic, Atlanta, Ga, USA, 2010.